# SDR USAA20100902BB052

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Bellows
- Part number: 5216206
- Condition: Failed
- Location: Fuel Flow Govern
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PIT - FLT 739  EN ROUTE PHL TO PIT.  AT FL 220, THE AIRCRAFT EXPERIENCED A THROTTLE SPLIT OF ABOUT FIVE INCHES BETWEEN ENGINES 1 AND 2.  THE MAX EPR ON THE RIGHT ENGINE WAS 1.19 AT THE FIREWALL.  THE LEFT ENGINE HAD NORMAL READINGS.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE HP FUEL PUMP AND FUEL FLOW GOVERNOR.  BASED ON SHOP FINDINGS, THE FUEL FLOW GOVERNOR WAS DETERMINED TO BE AT FAULT.  ALT BIAS BELLOWS ASSEMBLY WAS INOPERATIVE/FAILED TEST.
